# SDR UHLA201508030605

- Difficulty date: August 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 30,485 hours, 18,937 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT AT FL350, L2 DOOR OPEN INDICATION ON MFD STATUS PAGE ACCOMPANIED BY "DOOR PAX AFT OPEN" EICAS MESSAGE.  ADJUSTED L2 FWD SIDEWALL PROXIMITY SENSOR IAW AMM 52-72-21. OPS CHECK GOOD.
